Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Scaly skin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Dry Skin
Answered by

General & Family Physician
Practicing since : 2009
Answered : 593 Questions

Doctor :   hi
Doctor :   how can i help u?
User :   hello doctor!
User :   Iam a 17years old girl staying at 148cm height & 36kg!i ave dry skin prob & itâ??s a gen.My whole skin is a scaly skin. my hand & leg looks like old peoples skin & its very rough!1 more prob is iam too short. Can I be tall? Can my skin be cured?
Doctor :   For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status, Height and Weight.
Doctor :   r u there?
User :   yes
Doctor :   Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma etc
User :   nop
Doctor :   Have you taken/taking any medicines or had any consultation with a Doctor?
User :   no
Doctor :   As this is an online consultation, This would require a detailed history and it can extend beyond 5 minutes.
User :   but im taking weight gain drink
Doctor :   You will be taken to the payment page after 5 mins, I will be here to assist you after payment. It's a very nominal cost. After payment, you will be brought back to the chat from where you left it.

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor